• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Strong solutions to stochastic equations with a Lévy noise and a non-constant diffusion coefficient

Doklady Mathematics. 2016. Vol. 94. No. 1. P. 438-440.
Bogachev V., Pilipenko A.

The goal of this study is to prove an existence and uniqueness theorem for the solution of a stochastic differential equation with Lévy noise in the case where the drift coefficient can be discontinuous. Additionally, the differentiability of the solution with respect to the initial condition is proved.